# SDR ASAA2016030915841

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 36,786 hours, 11,105 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ON PRESSURIZATION SYS WITH MASTER CAUTION.  SWITCHED TO ALTN, NORMAL OPERATION IN ALTN MODE.  ACFT GROUNDED.  NR 2 DCPC LOGGED OF VLRU FAIL FAULT NR 011. ACCOMPLISHED SYS TEST AND GROUND TEST REF FIM 21-31, TASK 801.  MESSAGE NO LONGER ACTIVE ON EXISTING OR FAULT HISTORY.  BOTH DCPC SHOWS SYSTEM OK.
